Previous |  Up |  Next


Title: On a modified sum integral of Stieltjes type (English)
Author: Schwabik, Štefan
Language: English
Journal: Časopis pro pěstování matematiky
ISSN: 0528-2195
Volume: 98
Issue: 3
Year: 1973
Pages: 274-277
Category: math
MSC: 26A42
idZBL: Zbl 0266.26007
idMR: MR0322114
DOI: 10.21136/CPM.1973.117810
Date available: 2009-09-23T08:28:58Z
Last updated: 2020-07-29
Stable URL:
Reference: [1] Hildebrandt T. H.: Introduction to the Theoгy of Integгation.Academic Press, New York, London, 1963. MR 0154957
Reference: [2] Kurzweil J.: Generalized Ordinary Difîeгential Equations and Continuous Dependence on a Parameteг.Czech. Math. J. 7 (82), (1957), 418-449. MR 0111875
Reference: [3] Saks S.: Theoгy of the Integral.Monogгafie Matematyczne, Warszawa, Lwow 1937.
Reference: [4] Schwabik Š.: On the relation between Young's and Кuгzweiľs concept of Stieltjes integral.Čas. pӗst. mat. 98 (1973), 237-251. MR 0322113


Files Size Format View
CasPestMat_098-1973-3_8.pdf 490.3Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo